ErnieMassri
Mood:
Last Activity:
Jun 10, 2024 at 10:45 PM
Joined:
Jul 27, 2020
Messages:
68
Trophy Points:
136

Post Ratings

Received: Given:
Like 16 42
Agree 5 13
Helpful 3 8
Hug 22 45
Good Question 0 2
Genius 0 0
Funny 1 2
Winner 1 3
Informative 6 7
Friendly 3 0
Useful 1 1
Optimistic 0 0
Creative 0 0
Gender:
Male

Share This Page

ErnieMassri

Member, Male

ErnieMassri was last seen:
Jun 10, 2024 at 10:45 PM
    1. Anna500
      Anna500
      Hi. Did you take any fluoroquinols tablets/eye drops/ear drops a year before when you got tinnitus and burning sensations etc.?
    2. SarahMLFlemmer
      SarahMLFlemmer
      Hi there. Did you get T from a benzo withdrawl or...?
      1. ErnieMassri
        ErnieMassri
        I believe from Benzo withdrawal, what about you?
        Jul 5, 2023
      2. SarahMLFlemmer
        SarahMLFlemmer
        Wow. Oh man. I had an extreme withdrawl from Accutane, so either the Accutane itself caused it or the withdrawl from it. Not sure, but this is not cool. How long have you had it?
        Jul 5, 2023
      3. ErnieMassri
        ErnieMassri
        I've had it for 3 years, but it has gotten better. The thing is that I had to taper very slowly (2 year taper) to avoid more complications. Accutane is a completely "different animal". My understanding is that once you stop taking Accutane the tinnitus should subside or at least improve significantly. For what I understand, everything indicates that Accutante does not cause irreversible damage.
        Jul 6, 2023
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Tinnitus Since:
    2010 (spike 2020)
    Cause of Tinnitus:
    Fluoxetine, Alprazolam withdrawal, stress